# SDR SIMA20130313007

- Difficulty date: March 31, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 27,032 hours, 24,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT LAV FLOOR GUSSET CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT LAV FLOOR GUSSET IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
